# SDR IPXA2022061683166

- Difficulty date: June 6, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 28,268 hours, 18,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N1028112
- Part serial: NA
- Condition: Corroded
- Location: Sta 1300 Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG3DURING ACCOMPLISHMENT OF EO B757-5310-73926-A, EXISTING REPAIR FOUND AT STA 1300, S-26L. ALTERNATE INSPECTION METHODS REQUIREDACCOMPLISH WORK PER UPS EO B757-5310-32252-C, UPS RCD 262682, AND VY MAE EA 757-5360-27-A2941 REV-
